Missouri Journal of Mathematical Sciences

On a Symmetric Function of the Primitive Roots of Primes

Joseph B. Dence and Thomas P. Dence

Full-text: Open access

Article information

Source
Missouri J. Math. Sci., Volume 13, Issue 2 (2001), 75-80.

Dates
First available in Project Euclid: 5 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1570240957

Digital Object Identifier
doi:10.35834/2001/1302075

Mathematical Reviews number (MathSciNet)
MR1825065

Zentralblatt MATH identifier
1127.11302

Citation

Dence, Joseph B.; Dence, Thomas P. On a Symmetric Function of the Primitive Roots of Primes. Missouri J. Math. Sci. 13 (2001), no. 2, 75--80. doi:10.35834/2001/1302075. https://projecteuclid.org/euclid.mjms/1570240957


Export citation